Hölder implies Collet-Eckmann
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 385-403
@incollection{AST_2000__261__385_0,
     author = {Przytycki, Feliks},
     title = {H\"older implies Collet-Eckmann},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     pages = {385-403},
     zbl = {0939.37026},
     mrnumber = {1755448},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__385_0}
}
Przytycki, Feliks. Hölder implies Collet-Eckmann, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 385-403. http://www.numdam.org/item/AST_2000__261__385_0/

[CJY] L. Carleson, P. Jones, J.-C. Yoccoz, Julia and John, Bol. Soc. Bras. Mat. 25 (1994), 1-30. | Article | MR 1274760 | Zbl 0804.30023

[DPU] M. Denker, F. Przytycki, M. Urbański: On the transfer operator for rational functions on the Riemann sphere. Ergod. Th. and Dynam. Sys. 16.2 (1996), 255-266. | Article | MR 1389624 | Zbl 0852.46024

[GS] J. Graczyk, S. Smirnov, Collet, Eckmann and Hölder, Invent. Math. 133.1 (1998), 69-96. | Article | MR 1626469 | Zbl 0916.30023

[NP] T. Nowicki, F. Przytycki, Topological invariance of the Collet-Eckmann property for S-unimodal maps, Fund. Math. 155 (1998), 33-43. | MR 1487986 | Zbl 0898.58014

[McM] C. Mcmullen, Complex Dynamics and Renormalization, Princeton University Press, Princeton NJ, 1994. | MR 1312365 | Zbl 0822.30002

[NS] T. Nowicki, D. Sands, Non-uniform hyperbolicity and universal bounds for S-unimodal maps, Preprint, April 1996. | MR 1625708 | Zbl 0908.58016

[Po] Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin, 1992. | Article | MR 1217706 | Zbl 0762.30001

[PI] F. Przytycki, On the Perron-Frobenius-Ruelle operator for rational maps on the Riemann sphere and for Hölder continuous functions, Bol. Soc. Bras. Mat. 20.2 (1990), 95-125. | Article | MR 1143178 | Zbl 0723.58030

[P2] F. Przytycki, Iterations of holomorphic Collet-Eckmann maps: Conformal and invariant measures, Trans. AMS 350.2 (1998), 717-742. | Article | MR 1407501 | Zbl 0892.58063

[PR1] F. Przytycki, S. Rohde, Porosity of Collet-Eckmann Julia sets, Fund. Math. 155 (1998), 189-199. | MR 1606527 | Zbl 0908.58054

[PR2] F. Przytycki, S. Rohde, Rigidity of holomorphic Collet-Eckmann repellers, Preprint, July 1997. To appear in Arkiv for Math. | MR 1714763 | Zbl 1034.37026

[PUZ] F. Przytycki, M. Urbański, A. Zdunik, Harmonic, Gibbs and Hausdorff measures for holomorphic maps Part 1 in Annals of Math. 130 (1989), 1-40. | Article | MR 1005606 | Zbl 0703.58036

F. Przytycki, M. Urbański, A. Zdunik, Harmonic, Gibbs and Hausdorff measures for holomorphic maps Part 2 in Studia Math. 97.3 (1991), 189-225. | Article | MR 1100687 | Zbl 0732.58022

[PZ] F. Przytycki, A. Zdunik, Density of periodic sources in the boundary of a basin of attraction for iteration of holomorphic maps: geometric coding trees technique, Fund. Math. 145 (1994), 65-77. | MR 1295160 | Zbl 0817.58033